Has anybody had depersonalization?
I think that I am suffering from it but I think there is an underlying bodily cause and I am very scared as to what it might be.
I have been through alot of stress lately... alot of changes. I have also been sick so I am totally sure that stress has not helped my situation.
I feel as if I am not here... like what I am seeing right now is a movie I am watching in my head or something. I feel like the words that come out of my mouth when I talk aren't mine even though I know deep down they are. I feel like i am not controlling my bodily movements. It's so strange.
I also get these rushes like I am going to pass out or something bad is going to happen, even though it never does and I never pass out.
I have had a history of this feeling but I got it under control with Lexapro. I started to feel somewhat normal soon after taking it but still not all the way back to my completely self before I started getting the feelings.
I have been suffering from a chronic mystery illness that is flaring up again right now. I have had so much testing done it is a little ridiculous... and I have no life right now. I am 20 years old and should be having the time of my life right now in college and enjoying the summer but I can't because I have not felt well enough to drive or go anywhere. My mom has been driving me everywhere. I have not left the house except to go to the doctor. Once to the grocery store a month ago and I thought I was dying.
I'm scared! Does anybody have any experience with DP? How is it for you? What treatments have you found effective/ineffective and have they been associated with a disease you have or were they triggered by something that happened in your life? Or appeared on their own?
Any advice or help would be extremely appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?